hi i am 43 married for 13yrs no children, always had regular periods until about 6months ago, periods are always on time but just dry and dark and even shorter, went from 3 to 4 day to 1 to 2 day period, but this time the night before period i started burning in canal and i am still burning a week later, i find my self more emotional and my nipples have been staying tender for months now, i have always struggled with yeast and had one bv yrs ago, i had amoxicillian from last yr 5 days worth and i have taken all of them and the burning is somewhat still there, just not as bad, i have always been a bath lady with the bubbles but here since this happen last week i have went to taking hydrogen perioxide baths, adding 3% bottle to my bath water and it seems to help somewhat, symptoms to menopause are alot and being human in eveyday living will have them symptoms more and more, so to me having the symptoms doesnt always mean menopause..right? i took monistat for one day alst week and it burnt me up, trying to treat all avenues, but still have light burning in canal, last bloodwork was done last yr and everything looked good, please help if u can, very confused on this matter. ty
Hi there. OK, first...you should go to your GYN. Taking year old antibiotic is not good. You aren't even sure if you need it. Your doctor will be able to test you and go from there. And, even though monistat is over the counter, you seemed to have had a reaction to it. Please don't try to diagnose yourself.
I don't think burning is part of menopause. The period infrequency is. There is something going on but only your doctor can tell you.
Amoxi won't help a yeast infection. It's fine for bacteria but not fungi. Many women actually get a yeast infection any time they use antibiotics since it messes with the natural flora of our bodies.
I've always avoided bubble baths because they too can trigger some irritations - vaginal or bladder.
Perimenopause is different for each woman. There's usually a distinct change in menstrual cycles but it's not one size fits all. You could have blood work done to check hormone levels but that's not a guarantee. I kept telling my doctor that I was sure I was headed for menopause but all my blood work looked normal. Finally, between my 2 year visits my periods stopped. I was thrilled and boasted about it the next time I saw her.
I also had some erratic symptoms - vaginal dryness to excessive lubrication, tender breasts and over sensitive nipples, emotions all over the place.
But if the burning continues I'd say have it checked by your doctor. Guessing won't fix it and trying home remedies may make it worse if you use the wrong thing.
I have to agree with cirella and ireneo. The first thing that you need to do is stop trying to treatyour self and call an ob/gyn for an appointment as soon as possible. And as uncomfortable as it may be, you should stop all attempts at trying to take care of the problem your self, as there is a very good possiblity you could make it worse. Maybe when you call the Doc for an appointment, you could explain that you are in a lot of discomfort and maybe they will try to get you in sooner. As the girls said, the easing of your periods could be a sign of pre menopause, but the burning is definately being cause by something other than that. And since it has gone on this long without signs of easing, it would be best to get it check soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.